# SDR QXEA9900548

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trailing Arm
- Part number: 88357
- Condition: Gouged
- Location: Nlg
- Part time: 26,688 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- NOSE WHEEL SWIVEL GOUGED APPROX .035 DEEP.  AIRCRAFT FERRIED FROM SEA TO PDX FOR REPAIRS.  IN PDX, MAINTENANCE REMOVED THE DAMAGED TRAILING ARM, AND THE UNDAMAGED AXLE AS A UNIT.  REPLACED WORN CONNECTION LINK PIN.  INSTALLED OVERHAULED TRAILING ARM, AND NEW AXLE IAW CMM 32-20-01, OPERATIONAL CHECKS GOOD.
